# SDR SWIA202164342

- Difficulty date: December 14, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH INBOARD FLAP THE OUTBOARD FLAP VANE ACTUATOR CARRIAGE LOWER ROLLER HAS A FLAT SPOT.    (C CHECK RO 02-12-2022)   REMOVED AND REPLACE LOWER ROLLER ON THE RH INBOARD FLAP OUTBOARD FLAP VANE ACTUATOR REF CRJ200 CMM 57-52-03
